# SDR UALA2012021300815

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 80,782 hours, 12,987 cycles
- Engine: Pwa PW4060
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284AF
- Part serial: 1143
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R GEN OFF DISPLAYED.  GEN OFF LIGHT ILLUM.  OPERATED NORM AFTER RESET.  REPLACED THE RIGHT ENG GCU PER MM.  RAN NR  2 ENG ALL INDICATIONS NORMAL FOR RIGHT GEN.
